# SDR DALA2022052003502

- Difficulty date: May 19, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 130,899 hours, 19,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 2L DOOR WILL NOT ARM, CORRECTIVE ACTION: DOOR CAN BE MECHANICALLY ARMED. SLIDE ARMED LIGHT & NUCKER BUSTER INOP. FWD TO MEL 52-11-01 (8666858)

SUPPLEMENTAL INFOMATION' SHIP 181 2L DOOR WILL NOT ARM, CORRECTIVE ACTION: R/R DOOR 2L SLIDE ARM IND LIGHT AS PER B767 AMM 52-73. A/C OK FOR SVC (8666858)
